# SDR SIMA20120410016

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 23,714 hours, 20,301 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7250 · Turbine Section
- Part: O-Ring
- Part number: 230780775
- Condition: Leaking
- Location: Shaft Plug
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2756 THE CREW REPORTED THE NR 1 ENGINE WAS SMOKING AFTER SHUTDOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE SHAFT PLUG SEAL AS PER MM 72-59-15.  NO LEAKS NOTED AT THIS TIME.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
